Title of article
Two-point boundary value problems of undamped uncertain dynamical systems
Author/Authors
Minghao Chen، نويسنده , , Yongqiang Fu، نويسنده , , Xiaoping Xue، نويسنده , , Congxin Wu، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2008
Pages
13
From page
2077
To page
2089
Keywords
Two-point boundary value problem , Differential inclusion , Fuzzy number , Uncertain dynamical system
Journal title
FUZZY SETS AND SYSTEMS
Serial Year
2008
Journal title
FUZZY SETS AND SYSTEMS
Record number
164194
Link To Document